MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 22MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 22MM; SCREW, FIXATION, BONE
Model Number 02.211.022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).The reported event required medical/surgical intervention to preclude permanent damage to a body structure.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with a variable angle locking compression plate (va lcp) posterolateral distal humerus plate, one (1) 20mm cortex screw, two (2) 18mm cortex screw, one (1) 16mm va locking screw, and two (2) 22mm va locking screws on (b)(6) 2018 for a right distal humerus fracture.During a post-operative visit, surgeon determined there was inadequate fixation for the fracture type.Patient was returned to surgery on (b)(6) 2018 where surgeon removed the implants.It is not known what additional hardware was implanted.Revision surgery was completed successfully.This report is for one (1) 2.7mm/3.5mm va locking screw 22mm.This is report 4 of 7 for (b)(4).
 
Event or Problem Description
Modified event description update: (b)(6) 2018: it was reported patient was implanted with a variable angle locking compression (va lcp) posterolateral distal humerus plate, three (3) cortex screws, and three (3) va locking screws on (b)(6) 2018 for a right distal humerus fracture.During a post-operative visit, surgeon determined that the whole construct fell apart and there was inadequate fixation for the fracture type.Patient was returned to surgery on (b)(6) 2018 where surgeon removed the implants.It is unknown if there was a surgical delay.Revision surgery was completed successfully.Patient outcome is unknown.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Updated event description.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8071512
Report Number2939274-2018-54981
Device Sequence Number2125642
Product Code HWC
UDI-Device Identifier10886982053626
UDI-Public(01)10886982053626
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.022
Device Catalogue Number02.211.022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date12/06/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;